Mathematical notes of the Academy of Sciences of the USSR

, Volume 26, Issue 1, pp 556–560

Convex sets in a manifold of nonnegative curvature

  • V. A. Sharafutdinov
Article

DOI: 10.1007/BF01140282

Cite this article as:
Sharafutdinov, V.A. Mathematical Notes of the Academy of Sciences of the USSR (1979) 26: 556. doi:10.1007/BF01140282

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • V. A. Sharafutdinov
    • 1
  1. 1.Novosibirsk State Pedagogical InstituteUSSR